I've been on the depo shot a little over a month. About two weeks ago I began spotting, and have been spotting for two weeks straight. I've also been experiencing bloating, constipation, lower back ache, and constant lower abdominal cramping. I had sex three days after I got my first shot. So could I be pregnant or is it just the shot side affects???
If you got your first shot on days 1-5 of your period, then you were covered against pregnancy immediately.
If not, then you needed to wait 7 days before having sex without extra protection, so yes, you could be pregnant.
Depo often gives hormonal symptoms, especially until you've had 2-3 shots.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2013 • 9 answers
Posted 17 Nov 2014 • 2 answers
Depo-Provera - I've been on the depo since November 2014. I normally have my cycle maybe one or two?
Posted 5 Jun 2015 • 1 answer
Posted 4 Jan 2017 • 1 answer
Posted 8 Mar 2017 • 1 answer